# SDR USAA2010042690839

- Difficulty date: March 30, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CORROSION ON STRINGER 27R AT BS 946.  REPAIRED STRINGER 27R AT BS 946 IAW B737 SRM 53-00-03.
